Alert archive / Pennsylvania / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

April 26, 2016Warren County, New Jersey; Lehigh County, Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 26, 2016, 1:58 AM EDT for Warren County, New Jersey; Lehigh County, Northampton County, Pennsylvania. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 1:58 AM EDT (05:58 UTC)
Expired
Apr 26, 2016, 2:45 AM EDT
In force
47 min
Issued by
NWS Philadelphia/Mount Holly

Counties Warren County, NJ, Lehigh County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 118 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

853 
WWUS81 KPHI 260558
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 AM EDT TUE APR 26 2016
 
NJZ007-009-PAZ054-055-060>062-105-260645-
HUNTERDON-WARREN-CARBON-MONROE-BERKS-NORTHAMPTON-LEHIGH-UPPER BUCKS-
158 AM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN...
NORTHWESTERN HUNTERDON...NORTHAMPTON...LEHIGH...SOUTH CENTRAL
MONROE...NORTHEASTERN BERKS...NORTH CENTRAL BUCKS AND SOUTHEASTERN
CARBON COUNTIES...

AT 157 AM EDT...A STRONG THUNDERSTORM WAS OVER SCHNECKSVILLE...OR 9
MILES NORTHWEST OF ALLENTOWN...MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  BERLINSVILLE AROUND 200 AM EDT. 
  ALLENTOWN...NORTHAMPTON...BEERSVILLE AND DANIELSVILLE AROUND 205 AM 
  EDT. 
  BATH AND LEHIGH UNIVERSITY AROUND 210 AM EDT. 
  BETHLEHEM...HELLERTOWN...NAZARETH AND STEUBEN AROUND 215 AM EDT. 
  EASTON...FORKS...WILSON...BELFAST...WEST EASTON...TATAMY...GLENDON AND 
  OLD ORCHARD AROUND 220 AM EDT. 
  HARMONY...ALPHA AND RIEGELSVILLE AROUND 225 AM EDT. 
  BLOOMSBURY AND ROXBURG AROUND 230 AM EDT. 
  WASHINGTON...OXFORD...PLEASANT VALLEY AND BRASS CASTLE AROUND 235 AM 
  EDT. 

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HOKENDAUQUA...
BOWMANSTOWN...PHILLIPSBURG...EASTLAWN GARDENS...NORTH CATASAUQUA...
PARRYVILLE...CHAPMAN...ROSETO...FIDDLETOWN AND FOUNTAIN HILL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE PONDING OF POOR DRAINAGE AND LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4054 7574 4082 7574 4094 7498 4052 7494
TIME...MOT...LOC 0557Z 265DEG 44KT 4068 7562 
$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 26, 12:52 AM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 26, 12:52 AM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1252 AM EDT TUE APR 26 2016

.SYNOPSIS...
A NEARLY STATIONARY FRONT WILL REMAIN IN NORTHEASTERN
PENNSYLVANIA AND NORTHERN NEW JERSEY THROUGH MORNING. AN AREA OF
LOW PRESSURE IS EXPECTED TO TRACK ALONG THIS FRONT AND CROSS THE
REGION TUESDAY AFTERNOON. THE FRONT WILL FINALLY PROGRESS
SOUTHWARD THROUGH THE AREA TUESDAY AFTERNOON AND NIGHT. HIGH
PRESSURE BUILDS IN FROM CENTRAL CANADA WEDNESDAY. ANOTHER WAVE OF
LOW PRESSURE IS FORECAST TO MOVE ALONG THE FRONT, SLIDING JUST
SOUTH OF OUR AREA THURSDAY NIGHT INTO FRIDAY. HIGH PRESSURE
RETURNS SATURDAY BEFORE YET ANOTHER LOW PRESSURE SYSTEM APPROACHES
FROM THE WEST SUNDAY AND MONDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE PRIMARY AREA OF SHOWERS ASSOCIATED WITH THE WARM ADVECTION
WAS MOVING EASTWARD ACROSS NORTHEASTERN AND CENTRAL PENNSYLVANIA
AROUND MIDNIGHT. IT WILL PASS THROUGH THE NORTHERN HALF OF OUR
FORECAST AREA DURING THE BALANCE OF THE NIGHT.

MEANWHILE, ADDITIONAL SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS DEVELOPED ACROSS NORTHEASTERN MARYLAND, NORTHERN
DELAWARE AND SOUTHEASTERN PENNSYLVANIA. BASED ON THE LATEST HRRR
RUN, THIS ACTIVITY IS EXPECTED TO DRIFT THROUGH SOUTHERN NEW
JERSEY AND OFF THE COAST BEFORE DAYBREAK. ONE PARTICULARLY ROBUST
THUNDERSTORM PRODUCED HAIL IN THE WILMINGTON AREA AROUND 1230 AM.

A LIGHT SOUTHEAST TO SOUTH WIND IS ANTICIPATED OVERNIGHT AND
TEMPERATURES SHOULD REMAIN MILD STAYING IN THE 50S AND 60S.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM WEDNESDAY/...
A POSSIBLE CONVECTIVELY ACTIVE END TO THE DAY ACROSS THE AREA.
THIS WILL BE DUE TO A STRONG SHORT WAVE SLIDING SOUTHEASTWARD FROM
THE GREAT LAKES IN THE AFTERNOON. THIS WILL DRIVE A WEAK SURFACE
LOW ALONG A FRONTAL BOUNDARY THAT WILL BE DRAPED EAST-WEST ACROSS
MOSTLY OUR NORTHERN ZONES. THE PLACEMENT OF THIS FRONT WILL HAVE
AN IMPACT ON TEMPERATURES, AND THERE VERY WELL COULD BE QUITE THE
GRADIENT FROM SOUTH TO NORTH IN THE AFTERNOON.

AS THE STRONG SHORT WAVE ARRIVES IN THE AFTERNOON, AN AREA OF
ENHANCED MID LEVEL FLOW WILL MOVE INTO OUR AREA. THIS COMBINED
WITH ENOUGH INSTABILITY /DESPITE SOME CLOUD COVER/ SHOULD RESULT
IN AT LEAST SCATTERED CONVECTIVE DEVELOPMENT IN THE AFTERNOON.
REWINDING A BIT, THERE COULD BE SOME SHOWERS OR A THUNDERSTORM IN
THE EARLY MORNING ESPECIALLY NEAR AND NORTH OF PHILADELPHIA AS A
LEAD IMPULSE MOVES THROUGH COMBINED WITH AN UPTICK IN INSTABILITY.
BACK TO THE AFTERNOON, THE FORECAST SOUNDINGS SHOW A DEEP
UNIDIRECTIONAL WIND PROFILE WHICH WOULD PROMOTE LINE SEGMENTS AND
CLUSTERS. GIVEN THE FORECAST FLOW, LOCALLY STRONG WINDS COULD
OCCUR ESPECIALLY WITH MORE ORGANIZED LINE SEGMENTS. IF ENOUGH
INSTABILITY CAN BE REALIZED, SOME HAIL CANNOT BE RULED OUT. THE
AMOUNT OF INSTABILITY THAT CAN BE ACHIEVED THROUGH THE AFTERNOON
WILL BE THE MAIN DRIVING PARAMETER FOR THE STRENGTH OF THE
CONVECTION. GIVEN THE FLOW AND FORCING DURING THE AFTERNOON, WE
ADDED IN A GUSTY WIND MENTION TO THE FORECAST. THIS IS ESPECIALLY
FOR ABOUT THE SOUTHERN HALF OF THE CWA WHERE THE BOUNDARY LAYER
WILL BE WARMER, AND THE FORECAST SOUNDINGS INDICATE A LOW-LEVEL
INVERTED-V SIGNATURE DEVELOPING. THE PW VALUES ARE FORECAST TO BE
IN THE 1.2-1.5 INCH RANGE, THEREFORE LOCAL DOWNPOURS WILL
ACCOMPANY THE CONVECTION. TT BEING MODELED INTO THE LOWER 50S MAY
PERMIT SOME SMALL HAIL. ONE SMALL ARGUMENT AGAINST WIDESPREAD AFTN
CONVECTION SE PA AND S NJ IS THE STIFF WLY FLOW AT 850 MB.

AS FOR THE HIGH TEMPERATURES, WE USED A MOS BLEND TO START THEN
BUMP THESE UP A BIT ESPECIALLY ACROSS THE SOUTHERN AREAS WHERE
BETTER HEATING MAY TAKE PLACE. GIVEN MORE CLOUD COVER AND A NEARBY
BOUNDARY, LOWERED TEMPERATURES A BIT ACROSS THE FAR NORTHERN
LOCALS.

&&

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
THE COLD FRONT WILL CONTINUE TO PROGRESS SOUTHWARD THROUGH THE
FORECAST AREA TUESDAY EVENING. ALTHOUGH ENHANCED LIFT ASSOCIATED
WITH THE MID-LEVEL SHORTWAVE TROUGH IS FORECAST TO MOVE OFFSHORE
BY SUNSET, SHOWERS AND THUNDERSTORMS WILL PERSIST LATER INTO THE
EVENING AS ADDITIONAL FORCING ACROSS THE SOUTHERN HALF OF THE
FORECAST AREA IS FAVORED IN THE RIGHT-ENTRANCE REGION OF AN UPPER-
LEVEL JET STREAK. THE THREAT OF STRONG TO SEVERE THREAT MAY
PERSIST THE FIRST HALF OF THE EVENING ACROSS FAR SE PA/S NJ AND
THE DELMARVA, ESPECIALLY IF THE UNSTABLE WARM SECTOR SOUTH OF THE
FRONT HAS NOT BEEN WORKED OVER.

THE COLD FRONT WILL MOVE SOUTH OF THE DELMARVA LATE TUESDAY NIGHT
AND THEN BECOME STATIONARY NEAR THE NC-VA BORDER WEDNESDAY. DRIER
AND COOLER AIR WILL WORKS ITS WAY INTO THE REGION AS CANADIAN HIGH
PRESSURE CENTERED NEAR THE NORTHWEST PASSAGES RIDGES DOWN TOWARD
US. HOWEVER, THE DRIER AIR MAY STRUGGLE TO MAKE IT INTO OUR FAR
SOUTHERN ZONES, RESULTING IN CLOUDY SKIES THAT PERSIST INTO MOST
OF WEDNESDAY ACROSS THE DELMARVA.

LEE CYCLOGENESIS IS CURRENTLY TAKING PLACE IN THE CO FRONT RANGE
OF THE ROCKIES. THIS SURFACE LOW WILL MEANDER OVER THE CENTRAL
PLAINS FOR THE NEXT FEW DAYS AS THE UPPER TROUGH TIED TO THE
SURFACE LOW REMAINS CUTS OFF. THE CUTOFF LOW IS FORECAST TO
EVENTUALLY WEAKEN AND BECOME AN OPEN WAVE BY THURSDAY. IN RESPONSE
TO THE EVOLVING UPPER PATTERN, THE SURFACE LOW WILL PROGRESS
EASTWARD ALONG THE STATIONARY BOUNDARY TO OUR SOUTH ON THURSDAY. A
SECONDARY WAVE OF LOW PRESSURE MAY DEVELOP AND RIDE THE FRONT ON
FRIDAY. OVERRUNNING PRECIP SHOULD EXPAND NORTHWARD LATE WEDNESDAY
NIGHT INTO THURSDAY AS THE FLOW BACKS MORE OUT OF THE SOUTH AHEAD
OF THE LOW AND ISENTROPIC LIFT STRENGTHENS ALONG AND ON THE COOL
SIDE OF THE BOUNDARY. THERE IS STILL UNCERTAINTY REGARDING HOW FAR
NORTH THE FRONT AND PRECIP ADVANCES WITH DRIER AIR BEING
REINFORCED BY HIGH PRESSURE ANCHORED TO OUR NORTH. THERE IS SOME
EVIDENCE FROM GUIDANCE THAT EVAPORATIVE COOLING AT THE ONSET COULD
LEAD TO A COLD AIR DAMMING PATTERN IF THERE IS ENOUGH LOW-LEVEL
DRY AIR IN PLACE WHEN THE OVERRUNNING PRECIP MOVES IN. THIS WOULD
KEEP THE FORECAST AREA ON THE COLD SIDE OF THE BOUNDARY. WE WILL
CONTINUE TO SHOW THE HIGHEST POPS ACROSS OUR SOUTHERN AREAS DUE TO
THE PROXIMITY OF THE FRONT.

SATURDAY LOOKS DRY AS HIGH PRESSURE BRIEFLY BUILDS BACK INTO THE
MID ATLANTIC. SHOWERS MAY RETURN SUNDAY INTO MONDAY AS YET ANOTHER
WAVE OF LOW PRESSURE IS EXPECTED TO ORGANIZE OVER THE GREAT PLAINS
AND TRACK EASTWARD ALONG THE STATIONARY FRONT.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

REMAINDER OF THE NIGHT...VFR OVERALL, WITH CEILINGS DEVELOPING
AND LOWERING TO 5000 FT, ESPECIALLY LATE. SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS. SOUTHWEST TO LOCALLY SOUTH- SOUTHEAST
WINDS LESS THAN 10 KNOTS.

TUESDAY...A FEW SHOWERS AND POSSIBLY A THUNDERSTORM AROUND EARLY
IN THE MORNING, ESPECIALLY NNJ. ADDITIONAL SHOWERS WITH SCATTERED
THUNDERSTORMS ARE EXPECTED BY LATE AFTERNOON. SOME THUNDERSTORMS
COULD PRODUCE LOCALLY BRIEF STRONG WIND GUSTS. THE VISIBILITY WILL
BE REDUCED DURING SOME SHOWERS AND THUNDERSTORMS DUE TO DOWNPOURS.
GIVEN SOME UNCERTAINTY WITH THE TIMING, DID NOT SIGNIFICANTLY
LOWER THE VISIBILITY AT THIS TIME. SOUTHWESTERLY WINDS INCREASE TO
10-15 KNOTS, WITH SOME LOCALLY HIGHER GUSTS TO 25 KT ESPECIALLY
FROM THE KPHL AREA ON SOUTH AND EAST.

OUTLOOK...
TUESDAY NIGHT...THE THREAT OF SHRA AND TSRA SHOULD PERSIST INTO
THE EVE FOR THE PHILA TERMINALS AND ESPECIALLY SOUTH. THE
CONVECTION WILL BE ASSOCIATED WITH A COLD FRONT THAT IS MOVING SWD
THRU THE TERMINALS DURING THE EVENING. FROPA WILL BE MARKED BY A
WIND SHIFT FROM W-SW TO N-NE. EXPECT RESTRICTIONS MVFR OR LOWER
BRIEFLY WHEN THESE STORMS MOVE THRU. IMPROVING TO VFR OVERNIGHT.

WEDNESDAY AND WEDNESDAY NIGHT...MAINLY VFR.

THURSDAY THROUGH FRIDAY...SHOWERS RETURN. BEST CHANCE FOR SHOWERS
AND MVFR RESTRICTIONS WOULD BE ACROSS THE SRN TERMINALS.

&&

.MARINE...
A SOUTHERLY FLOW IS ANTICIPATED THROUGH TUESDAY WITH SOME
INCREASE ESPECIALLY DURING THE DAY TUESDAY. A FRONTAL ZONE HOWEVER
WILL BE DRAPED NEAR OUR NORTHERN ATLANTIC COASTAL WATERS THROUGH
TUESDAY THAT COULD AFFECT THE WINDS TO SOME EXTENT. THE INCREASE
THROUGH TUESDAY SHOULD BE ENOUGH TO BUILD SEAS TO 5 FEET ON THE
ATLANTIC COASTAL WATERS, AND WITH WARMER AIR OVER THE COOLER
WATERS WINDS SHOULD MOSTLY BE LESS THAN 25 KNOTS. HOWEVER THERE
SHOULD BE ENOUGH MIXING ESPECIALLY NEARSHORE ON TUESDAY TO PROMOTE
GUSTS TO ABOUT 25 KNOTS. THEREFORE, THE SMALL CRAFT ADVISORY
REMAINS IN EFFECT STARTING LATER TONIGHT. WE WILL HOLD OFF ON
ADDING AN ADVISORY FOR DELAWARE BAY ATTM AS THE SOUTHWEST WIND
DIRECTION SHOULD LIMIT ANY 25-KNOT GUSTS TO JUST NEARSHORE. SOME
THUNDERSTORMS TUESDAY ESPECIALLY LATE IN THE AFTERNOON COULD
PRODUCE LOCALLY STRONG WIND GUSTS.

OUTLOOK...
TUESDAY NIGHT...SCA EXTENDED THRU ALL OF TUESDAY NIGHT FOR THE
COASTAL WATERS WITH NELY WINDS GUSTING TO NEAR 25 KT AND SEAS NEAR
5 FT.

WEDNESDAY THROUGH FRIDAY...WINDS AND SEAS BELOW SCA THRESHOLDS.

&&

.FIRE WEATHER...
WE CONTINUE TO PROVIDE WEATHER SUPPORT FOR THE LARGE WILDFIRE
BURNING IN PORTIONS OF NORTHERN MONROE COUNTY THAT HAS SPREAD INTO
PIKE COUNTY.

HIGHER DEW POINTS OVERNIGHT AND TUESDAY ALONG WITH SHOWERS WILL
HELP WITH MOISTURE LEVELS AND HOPEFULLY PUT A DAMPER ON THE FIRE.
NEAR AND N OF I-80 COULD SEE ONE QUARTER INCH OVERNIGHT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450>455.

&&

SYNOPSIS...DRAG/KLEIN
NEAR TERM...IOVINO
SHORT TERM...DRAG/GORSE
LONG TERM...KLEIN
AVIATION...DRAG/GORSE/KLEIN
MARINE...GORSE/KLEIN
FIRE WEATHER...STAFF
Hazardous weather outlook, Apr 25, 3:57 PM EDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT MON APR 25 2016

NJZ001-007>010-PAZ054-055-060>062-103-105-262000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS-
357 PM EDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD
FRONT ON TUESDAY. SOME OF THESE STORMS DURING THE AFTERNOON HAVE
THE POTENTIAL TO PRODUCE LOCALLY DAMAGING WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-101-102-104-
106-262000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
357 PM EDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD
FRONT ON TUESDAY. SOME OF THESE STORMS DURING THE AFTERNOON AND
EVENING HAVE THE POTENTIAL TO PRODUCE LOCALLY DAMAGING WINDS AND
HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND EVENING.

ANZ430-431-450>455-262000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
357 PM EDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD
FRONT ON TUESDAY. SOME OF THESE STORMS DURING THE AFTERNOON AND
EVENING COULD PRODUCE LOCALLY STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND EVENING.

JRK

In the hours before

Local storm report, Apr 26, 12:42 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1242 AM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             WILMINGTON              39.73N  75.53W
04/26/2016  E0.50 INCH       NEW CASTLE         DE   TRAINED SPOTTER

1232 AM     HAIL             WILMINGTON              39.73N  75.53W
04/26/2016  E1.00 INCH       NEW CASTLE         DE   TRAINED SPOTTER

1233 AM     HAIL             WILMINGTON              39.73N  75.53W
04/26/2016  E0.88 INCH       NEW CASTLE         DE   TRAINED SPOTTER

&&

EVENT NUMBER PHI1600999 PHI1601000 PHI1601001

STAFF
Special weather statement, Apr 26, 12:54 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1254 AM EDT TUE APR 26 2016

DEZ001-NJZ016>027-PAZ070-071-102-260600-
NEW CASTLE-OCEAN-SALEM-CUMBERLAND-COASTAL OCEAN-ATLANTIC COASTAL CAPE
MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-CAPE MAY-ATLANTIC-CAMDEN-GLOUCESTER-PHILADELPHIA-EASTERN
CHESTER-DELAWARE-
1254 AM EDT TUE APR 26 2016

...A CLUSTER OF STRONG STORMS MOVING THROUGH THE AREA...

AT 1253 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM ASHLAND TO NEAR HAMMONTON TO ENGLISH CREEK...AND
MOVING EAST AT 45 MPH.

DIME TO PENNY SIZE HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...CAMDEN...WILMINGTON...VINELAND...ATLANTIC CITY...OCEAN
CITY...GLOUCESTER CITY...CHERRY HILL...EVESHAM...MOUNT LAUREL...CHESTER...
DEPTFORD...VOORHEES...MEDFORD...WEST DEPTFORD...BARNEGAT...PLEASANTVILLE...
GLASSBORO...LINDENWOLD AND HAMMONTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3979 7418 3975 7410 3959 7423 3960 7430
      3950 7434 3956 7441 3941 7440 3949 7431
      3942 7434 3927 7458 3933 7468 3928 7461
      3926 7468 3958 7507 3978 7568 3998 7480
      3984 7409
TIME...MOT...LOC 0453Z 259DEG 39KT 3981 7565 3966 7483 3936 7465

ROBERTSON
Local storm report, Apr 26, 1:01 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
101 AM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             CLAYTON                 39.66N  75.08W
04/26/2016  E0.50 INCH       GLOUCESTER         NJ   911 CALL CENTER

&&

EVENT NUMBER PHI1601002

STAFF
Local storm report, Apr 26, 1:05 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
105 AM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             MONROE TWP              39.65N  74.97W
04/26/2016  E0.50 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1601003

STAFF
Special weather statement, Apr 26, 1:58 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 AM EDT TUE APR 26 2016

NJZ007-009-PAZ054-055-060>062-105-260645-
HUNTERDON-WARREN-CARBON-MONROE-BERKS-NORTHAMPTON-LEHIGH-UPPER BUCKS-
158 AM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN...
NORTHWESTERN HUNTERDON...NORTHAMPTON...LEHIGH...SOUTH CENTRAL
MONROE...NORTHEASTERN BERKS...NORTH CENTRAL BUCKS AND SOUTHEASTERN
CARBON COUNTIES...

AT 157 AM EDT...A STRONG THUNDERSTORM WAS OVER SCHNECKSVILLE...OR 9
MILES NORTHWEST OF ALLENTOWN...MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  BERLINSVILLE AROUND 200 AM EDT.
  ALLENTOWN...NORTHAMPTON...BEERSVILLE AND DANIELSVILLE AROUND 205 AM
  EDT.
  BATH AND LEHIGH UNIVERSITY AROUND 210 AM EDT.
  BETHLEHEM...HELLERTOWN...NAZARETH AND STEUBEN AROUND 215 AM EDT.
  EASTON...FORKS...WILSON...BELFAST...WEST EASTON...TATAMY...GLENDON AND
  OLD ORCHARD AROUND 220 AM EDT.
  HARMONY...ALPHA AND RIEGELSVILLE AROUND 225 AM EDT.
  BLOOMSBURY AND ROXBURG AROUND 230 AM EDT.
  WASHINGTON...OXFORD...PLEASANT VALLEY AND BRASS CASTLE AROUND 235 AM
  EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HOKENDAUQUA...
BOWMANSTOWN...PHILLIPSBURG...EASTLAWN GARDENS...NORTH CATASAUQUA...
PARRYVILLE...CHAPMAN...ROSETO...FIDDLETOWN AND FOUNTAIN HILL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE PONDING OF POOR DRAINAGE AND LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4054 7574 4082 7574 4094 7498 4052 7494
TIME...MOT...LOC 0557Z 265DEG 44KT 4068 7562

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 12:34 AM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem41 min
Apr 26, 12:54 AM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Gloucester, Ocean66 min
Apr 26, 12:56 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester49 min
Apr 26, 1:22 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Ocean42 min
Apr 26, 2:04 AM EDTSpecial Weather StatementPHIOcean41 min
Apr 26, 2:25 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Warren35 min
Apr 26, 2:45 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Somerset60 min
Apr 26, 3:00 AM EDTSpecial Weather StatementPHIMorris, Somerset45 min
Apr 26, 3:17 AM EDTSpecial Weather StatementPHIMonmouth43 min
Apr 26, 3:32 AM EDTSpecial Marine WarningPHI58 min
Apr 26, 3:36 PM EDTSpecial Weather StatementPHIBurlington, Camden24 min
Apr 26, 3:44 PM EDTSevere Thunderstorm WarningPHIBurlington31 min
Apr 26, 4:07 PM EDTSpecial Weather StatementPHIOcean23 min
Apr 26, 4:23 PM EDTSevere Thunderstorm WarningPHIOcean26 min
Apr 26, 4:25 PM EDTSpecial Marine WarningPHI35 min
Apr 26, 5:42 PM EDTSpecial Weather StatementPHIMercer33 min
Apr 26, 5:47 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth, Ocean28 min
Apr 26, 6:37 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester38 min
Apr 26, 5:38 PM EDTSpecial Weather StatementPHIChester22 min
Apr 26, 5:49 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery41 min

Nearby

Special Weather Statements in Pennsylvania, 2016Special Weather Statements in New Jersey, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.